# SDR HEEA088504

- Difficulty date: June 23, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Condition: Worn
- Location: Link Assy
- Component: Link Assy
- Component part number: 412010406115
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR LINK ASSY HAS WORN BEARINGS. REPLACED 4 EACH BEARINGS 412-310-400-107 DUE TO WORN.  REPAIRED.
